# SDR CALA2025101510106

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17593
- Make and model: Boeing 737-9
- Aircraft serial: 67741
- Aircraft time: 2,017 hours, 677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RT SIDE BRACKET IS BENT. INSPECTED DOOR R2 GIRT BAR, NO DAMAGE TO GIRT BAR OR MOUNTS. SLIDE FABRIC SLIGHTLY LOWER ON OUTSIDE WITHIN LIMIT IAW AMM 25-66-01.
